# SDR JJWA080369

- Difficulty date: July 15, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N281CB
- Make and model: Bell 206A
- Aircraft serial: 3303
- Aircraft time: 10,354 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031106017S
- Condition: Cracked
- Location: Fuselage
- Part time: 10,354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFNER CRACKED DURING INSPECTION - CRACK ORIGINATED IN LOWEST HI-LOCK FASTNER POSITION 2.875
